# SDR SWAA2021091508904

- Difficulty date: August 19, 2021
- Submitted: September 15, 2021
- Operation: Air carrier
- Aircraft: N8615E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36933
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Condition: Damaged
- Location: Aft Cgo D Handle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR;EXTERNAL HANDLE HARD TO EXTEND OUT OF ASSEMBLY / REMOVED AND REPLACED AFT CARGO DOOR HANDLE PAN ASSY. I.A.W. 51-40-05-0G-0 AND DWG 143A6110 REV D
